# SDR ASAA2022120341011

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,660 hours, 17,460 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 7690
- Condition: Out Of Limits
- Location: First Officer'S
- Part time: 55,290 hours, 16,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL340 - AOA INDICATORS: CAPTAINS 2.0 FO'S 3.6 THE SPEED TAPE INDICATION ARE VERY CLOSELY MATCH TO ASA. GROUNDED - YES. AIR TURNBACK,   FIM 34-21 TASK 834. SMYD BITE NO FAULTS. CAPT AOA REPLACED. FO AOA REPLACED. GVI GOOD. PERFORMED AOA SYS TEST IAW AMM 34-21-05. THE CAPT AOA WAS WITHIN LIMITS LEANS TOWARD -0.9. THE FO AOA WAS OUT OF LIMITS +1.3. REMOVED AND REPLACED THE FO SIDE (CH B) AOA IAW AMM 34-21-05. PERFORMED AOA SYS TEST. TEST GOOD. READINGS WERE ABOUT -0.4. C/W ADIRU LRU REPLACEMENT TEST REF FIM 27-11 TASK 802. ALL TESTS PASS.
